# SDR 2003UALA00298

- Difficulty date: March 18, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N957UA
- Make and model: Boeing 737522
- Aircraft serial: 26707
- Aircraft time: 27,691 hours, 17,649 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL ATTACH WEB BETWEEN FRAMES 188 AND 196 WL 207 CRACKED AT LIGHTNING HOLE AND AT AFT INBOARD CORNER RADIUS CUT OUT AT STRINGER 17L.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED WEB REPAIR.
